# SDR DALA13062233144

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 31,557 hours, 16,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN FRAME 2 Y175 LOWER LOBE.  FOUND WITHIN LIMITS IAW SRM 53-11-11 PAR 4B (1)(2)DIAGRAM 102 PAGES 129/130.
